Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A quadrilateral-free arrangement of sixteen lines


Author: G. J. Simmons
Journal: Proc. Amer. Math. Soc. 34 (1972), 317-318
MSC: Primary 50D20
DOI: https://doi.org/10.1090/S0002-9939-1972-0295191-2
MathSciNet review: 0295191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Grünbaum, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967, pp. 397-400. MR 37 #2085.
  • [2] S. Roberts, On the figures formed by the intercepts of a system of straight lines in a plane, and on analogous relations in space of three dimensions, Proc. London Math. Soc. 19 (1889), 405-422.
  • [3] B. Grünbaum, ``Problem 23,'' in Combinatorial structures and their applications, edited by R. Guy, H. Hanani, N. Sauer and J. Schonheim, Gordon and Breach, New York, 1970, p. 501. MR 0263646 (41:8247)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D20

Retrieve articles in all journals with MSC: 50D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295191-2
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society